Bounds for Entanglement via an Extension of Strong Subadditivity of Entropy

Eric A. Carlen, Elliott H. Lieb

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

Let ρ 12 be a bipartite density matrix. We prove lower bounds for the entanglement of formation E f12) and the squashed entanglement E sq12) in terms of the conditional entropy S 12 - S 1 and prove that these bounds are sharp by constructing a new class of states whose entanglements can be computed, and for which the bounds are saturated.

Original languageEnglish (US)
Pages (from-to)1-11
Number of pages11
JournalLetters in Mathematical Physics
Volume101
Issue number1
DOIs
StatePublished - Jul 1 2012

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Keywords

  • entanglement
  • entropy
  • strong subadditivity

Fingerprint Dive into the research topics of 'Bounds for Entanglement via an Extension of Strong Subadditivity of Entropy'. Together they form a unique fingerprint.

  • Cite this